| Model Number |
PHA04408 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to head/socket mismatch - head.Revision njr number: (b)(6).Side: l.Primary asa: p2 - mild disease not incapacitating.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.